# SDR FDEA201706231746

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 79,808 hours, 18,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE COVER  HAS A 4 INCH CRACK ON THE RIGHT SIDE. TRANSFERRED FROM WRI 25-60/5109 MEL 23JUN17 04:51 MEM U RELEASED FOR SERVICE PER MEL : 52-10-01 CATEGORY : C EXPIRATION : 24JUN17 "MEL 52-10-01: R1 ELECTRIC DOOR ACTUATOR - INOP.  FOR EMERGENCY EGRESS, USE PNEUMATIC SYSTEM TO OPEN DOOR." C/7100174 FACT 25JUN17 10:32 MEM INSTALLED EMER. EXCAPE SLIDE COVER IAW AMM 25-23-07-4-1.OPS CHECK GOOD.
